Area differences under analytic maps and operators
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 3, pp. 817-838 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

Motivated by the relationship between the area of the image of the unit disk under a holomorphic mapping $h$ and that of $zh$, we study various $L^2$ norms for $T_{\varphi }(h)$, where $T_{\varphi }$ is the Toeplitz operator with symbol $\varphi $. In Theorem \ref {thm:Transitivity}, given polynomials $p$ and $q$ we find a symbol $\varphi $ such that $T_{\varphi }(p)=q$. We extend some of our results to the polydisc.
Motivated by the relationship between the area of the image of the unit disk under a holomorphic mapping $h$ and that of $zh$, we study various $L^2$ norms for $T_{\varphi }(h)$, where $T_{\varphi }$ is the Toeplitz operator with symbol $\varphi $. In Theorem \ref {thm:Transitivity}, given polynomials $p$ and $q$ we find a symbol $\varphi $ such that $T_{\varphi }(p)=q$. We extend some of our results to the polydisc.
DOI : 10.21136/CMJ.2024.0023-24
Classification : 30H05, 30J99, 32A36, 47B35
Keywords: unit disk; polydisc; polynomial; Toeplitz operator; Bergman projection
@article{10_21136_CMJ_2024_0023_24,
     author = {\c{C}elik, Mehmet and Duane-Tessier, Luke and Marcial Rodriguez, Ashley and Rodriguez, Daniel and Shaw, Aden},
     title = {Area differences under analytic maps and operators},
     journal = {Czechoslovak Mathematical Journal},
     pages = {817--838},
     year = {2024},
     volume = {74},
     number = {3},
     doi = {10.21136/CMJ.2024.0023-24},
     mrnumber = {4804962},
     zbl = {07953680},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0023-24/}
}
TY  - JOUR
AU  - Çelik, Mehmet
AU  - Duane-Tessier, Luke
AU  - Marcial Rodriguez, Ashley
AU  - Rodriguez, Daniel
AU  - Shaw, Aden
TI  - Area differences under analytic maps and operators
JO  - Czechoslovak Mathematical Journal
PY  - 2024
SP  - 817
EP  - 838
VL  - 74
IS  - 3
UR  - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0023-24/
DO  - 10.21136/CMJ.2024.0023-24
LA  - en
ID  - 10_21136_CMJ_2024_0023_24
ER  - 
%0 Journal Article
%A Çelik, Mehmet
%A Duane-Tessier, Luke
%A Marcial Rodriguez, Ashley
%A Rodriguez, Daniel
%A Shaw, Aden
%T Area differences under analytic maps and operators
%J Czechoslovak Mathematical Journal
%D 2024
%P 817-838
%V 74
%N 3
%U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0023-24/
%R 10.21136/CMJ.2024.0023-24
%G en
%F 10_21136_CMJ_2024_0023_24
Çelik, Mehmet; Duane-Tessier, Luke; Marcial Rodriguez, Ashley; Rodriguez, Daniel; Shaw, Aden. Area differences under analytic maps and operators. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 3, pp. 817-838. doi: 10.21136/CMJ.2024.0023-24

Cité par Sources :